Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on analytic sets


Author: John R. Steel
Journal: Proc. Amer. Math. Soc. 80 (1980), 655-657
MSC: Primary 03E15; Secondary 03D55
DOI: https://doi.org/10.1090/S0002-9939-1980-0587948-X
MathSciNet review: 587948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give ``effective'' proofs of two recent theorems on analytic sets of reals, together with counterexamples to their natural extensions.


References [Enhancements On Off] (What's this?)

  • [1] C. Dellacherie, Ensembles analytiques: théorèmes de séparation et applications, Séminaire de Probabilités IX, Lecture Notes in Math., vol. 465, Springer-Verlag, Berlin and New York, 1975. MR 0428306 (55:1331)
  • [2] N. Luzin, Leçons sur les ensembles analytiques et leurs applications, 2nd ed., Chelsea, New York, 1972. MR 0392465 (52:13282)
  • [3] Y. N. Moschovakis, Elementary induction on abstract structures, North Holland, Amsterdam, 1974. MR 0398810 (53:2661)
  • [4] J. R. Steel, Forcing with tagged trees, Ann. Math. Logic 15 (1978), 55-74. MR 511943 (81c:03044)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03D55

Retrieve articles in all journals with MSC: 03E15, 03D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587948-X
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society